# SDR WX0A071984

- Difficulty date: June 4, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRS EMER LIGHTS INOPERATIVE.  R & R AFT AIR STAIRS EMER LIGHTS 2 IAW AMM 33-53-00. OPERATIONS CHECKED GOOD.
